# SDR HEEA116619

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N784P
- Make and model: Skrsky S76C
- Aircraft serial: 760634
- Aircraft time: 473 hours
- Engine: Tmeca ARRIEL2S2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 824037
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, NOSE WHEEL CENTERING LIGHT STAYED ON.  UNABLE TO RETRACT GEAR.  RETURNED TO DEPARTURE.  MAINTENANCE ADJUSTED GAP ON NOSE WHEEL POSITIONING ADVISORY SYSTEM.
